72.8K members
1.2M posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Rash? Is it a side effect?

1 REPLY 1
poemsgalore
Member

Re: Rash? Is it a side effect?

Tell your oncologist, mine gave me one month off taking Anastrazole when I got an itchy rash. If yours does the same, and the rash is still there one month later, you know you need to look at other factors. Mine turned out to be nothing to do with hormone tablets, but my immune system going haywire as usual!! All the best.

 

poemsgalore xx

Tw211
Member

Rash? Is it a side effect?

I have been on Tamoxifen since March. Over the last few weeks, I have small, red, itchy bumps all over my legs. I haven't changed soap or laundry soap so before I start investigating other culprits, I thought I'd start with the newest "stuff" ..... Has anyone experienced this? I notice they come out more after a hot shower. Thanks ladies!!